MAUDE Adverse Event Report: LIVANOVA CANADA CORP. MITROFLOW AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP. MITROFLOW AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number LXA
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/28/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information about the reason for explant and information about the returned of the device is not yet available.Manufacturer is reporting in a conservative manner.
 
Event or Problem Description
Manufacturer received a patient tracking form on oct 17, 2016 with information that a patient who was implanted with mitroflow lxa valve in (b)(6) 2012 got implanted with mechanical valve at same aortic position, at same hospital.Details received on the patient tracking form are as follows: date of implant: device model: sn: 1st implant: (b)(6) 2012, lxa19, (b)(4); 2nd implant: (b)(6) 2016, r5-019, (b)(4).
 
Additional Manufacturer Narrative
The mitroflow bioprosthetic pericardial heart valve, model lxa19, s/n (b)(4), the partial dhr package review results are within specifications.Attempts were made for more information on the reason for explant, however, no more details were provided.

Brand Name
MITROFLOW AORTIC PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc
MDR Report Key6139933
Report Number3004478276-2016-00163
Device Sequence Number161647
Product Code DYE
UDI-Device Identifier00896208000092
UDI-Public(01)00896208000092(240)LXA19(17)161031
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P060038/S002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/31/2016
Device Model NumberLXA
Device Catalogue NumberLXA19
Initial Date Received by Manufacturer 10/17/2016
Supplement Date Received by Manufacturer04/13/2017
Initial Report FDA Received Date12/01/2016
Supplement Report FDA Received Date07/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR